Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the behavior of harmonic functions near a boundary point


Authors: Wade Ramey and David Ullrich
Journal: Trans. Amer. Math. Soc. 305 (1988), 207-220
MSC: Primary 31B05
MathSciNet review: 920155
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several results on the behavior of harmonic functions at an individual boundary point are obtained. The results apply to positive harmonic functions as well as to Poisson integrals of functions in BMO.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31B05

Retrieve articles in all journals with MSC: 31B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0920155-9
PII: S 0002-9947(1988)0920155-9
Article copyright: © Copyright 1988 American Mathematical Society